# SDR ASOA04893

- Difficulty date: November 10, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Part time: 22,511 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FORWARD RT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AT 43WL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
